Solution of linear inverse problems of gravimetry and
Doklady Akademii Nauk, Tome 310 (1990) no. 6, pp. 1348-1352
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_6_a16,
author = {V. N. Strakhov},
title = {Solution of linear inverse problems of gravimetry and},
journal = {Doklady Akademii Nauk},
pages = {1348--1352},
year = {1990},
volume = {310},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_6_a16/}
}
V. N. Strakhov. Solution of linear inverse problems of gravimetry and. Doklady Akademii Nauk, Tome 310 (1990) no. 6, pp. 1348-1352. http://geodesic.mathdoc.fr/item/DAN_1990_310_6_a16/